# SDR CAL950271

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Inoperative
- Location: Nlg
- Part time: 19,125 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 9864 - THE AIRCRAFT HAD A BRIEF HISTORY OF SLOW NLG EXTENSION.  WHEN MAINTENANCE SWUNG THE NOSE GEAR, NO DEFECTS WERE FOUND.  THE NOSE GEAR LOCK ACTUATOR WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE NOSE GEAR WAS SWUNG AGAIN AND OPERATION CHECKED NORMAL.  A NOSE GEAR EXTENSION AND RETRACTION TEST WAS PERFORMED IAW MM 32-33-0 AND THE GEAR OPERATED WITHIN SPECIFIED TIMES.  IN ADDITION, NLG WAS LUBRICATED.  (X)
